# SDR C2XA10CL035

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,558 hours, 16,396 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 99085364
- Condition: Shorted
- Location: Cockpit
- Part time: 22,856 hours, 17,417 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAD FLT 5701 THE CREW REPORTED A EICAS FAIL AND A BURNT SMELL IN THE COCKPIT.  THE C/B WAS POPPED AS WELL.  MAINTENANCE INSPECTED AND REPLACED THE FIRST OFFICER'S EICAS /PFD DISPLAY UNIT.  OPERATIONAL CHECKS WERE GOOD.
